BibTeX record journals/ijmmsc/Nikitin07

download as .bib file

@article{DBLP:journals/ijmmsc/Nikitin07,
  author    = {Sergey Nikitin},
  title     = {Generalized Persistency of Excitation},
  journal   = {Int. J. Math. Math. Sci.},
  volume    = {2007},
  pages     = {69093:1--69093:11},
  year      = {2007},
  url       = {https://doi.org/10.1155/2007/69093},
  doi       = {10.1155/2007/69093},
  timestamp = {Mon, 08 Jun 2020 22:18:07 +0200},
  biburl    = {https://dblp.org/rec/journals/ijmmsc/Nikitin07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics